# SDR CA101122003

- Difficulty date: November 19, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 560XL
- Aircraft time: 1,486 hours
- Engine: Pwc PW610FA
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE AIRCRAFT SERVICING AND WASHING, WE FOUND ON THE RT WING STATION 64, FIRST TRAILING EDGE RIB WAVED.  GAP FROM STRAIGHT EDGE IS 0.140 INCH.  THERE IS NO WAVINESS OR DAMAGE ON THE ATTACHING SKINS OR SURROUNDING AREA.  A MAJOR STRUCTURAL DAMAGE REPORT WAS SUBMITTED TO MANUFACTURER.  FOR ALLOWABLE DAMAGES.  NO DAMAGE TOLERANCES COULD BE FOUND IN THE SRM EXCEPT CONCERNING CRACKS TO THE RIB.  WAITING FOR RESPONSE.
